MAUDE Adverse Event Report: I.T.S. GMBH PROXIMAL HUMERAL PLATE, 4-HOLE

I.T.S. GMBH PROXIMAL HUMERAL PLATE, 4-HOLE
Model Number 21133-4
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of the plate 21133-4 and the resp.Screws that were send to (b)(6) were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.The proximal plate holes showed only minor deformation.Thus the locking screws were not fully engaged in the plate.Furthermore, the screws backed out due to non-union of the humeral fracture.
 
Event or Problem Description
It was reported that screws backed out of a proximal humeral plate, 4-hole postoperatively.Original implant date (b)(6) 2016.A revision surgery was performed on (b)(6) 2016.

Brand Name
PROXIMAL HUMERAL PLATE, 4-HOLE
Common Device Name
PROXIMAL HUMERAL PLATE, 4-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8230385
Report Number3004369035-2016-00006
Device Sequence Number1624511
Product Code HRS
UDI-Device Identifier09120047297353
UDI-Public09120047297353
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21133-4
Device Catalogue Number21133-4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2016
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight90